# SDR JBXA000315

- Difficulty date: August 8, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N110ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11486
- Aircraft time: 17,082 hours, 12,852 cycles
- Engine: Rroyce TAY65015
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Powerplant
- Part number: TAY65015
- Condition: Overtemp
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

#1 ENGINE OVERTEMPERATURE/860 DEGREE'S FARENHEIT. CORRECTIVE ACTION: PERFORMED TAY SB 77-1454 IAW TAY 77-1454. CHANGE RESISTOR AFROM CM TO CK. PERFORMED ACCEL AND DECELL CHECKS AND IGV SCHEDULING CHECK IAW TAY 71-00-00.
